# SDR DHL9672188C

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 783.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, BS 783.95 RT SIDE FRAME CRACKED VERTICALLY FWD FLANGE FROM BOTTOM OF FRAME UP TO SECOND FASTENER HOLE INBD ROW.  VERIFIED CRACKS AT FASTENER HOLES, INSTALLED FRAME REPAIR PER S/B 53-0197 AND DRAWING 65C36280.
